Overcoming Ulcers That Cause Fainting?
Thank you for asking HealthReplies.com. I am dr. Princess Claudya will help answer your questions.
Gastric pain due to inflammation of the stomach / gastritis / severe ulcer can indeed lead to weakness, tightness, a feeling of fainting. Gastritis can be caused by irritation by stomach acid which can be triggered by eating late, or by stomach irritation by spicy or acidic foods
To ensure severity, it cannot be done without a physical examination and (if necessary) a supporting examination.
As well as gastritis, the cause of your heartburn can also be caused by:
Gastric ulcers: sores in the stomach caused by chronic gastric inflammation or long-term use of non-steroidal anti-inflammatory drugs (NSAIDs)
Gastroesophageal reflux (GERD): stomach acid that rises from the stomach into the esophagus
Inflammation of the pancreas: heartburn that penetrates into the back accompanied by fever and generally worsens quickly
Gastroenteritis: usually in addition to abdominal pain, accompanied by diarrhea. This is due to an intestinal infection by viruses, bacteria, or parasites
To determine the cause of your complaint, it is better to consult further with a general practitioner. The doctor will further explore your complaint and will perform a detailed gastrointestinal examination. If necessary, the doctor will perform supporting examinations such as blood tests, stool examinations, and if necessary, will be referred to an internal medicine doctor for an endoscopy. And after that the doctor will provide treatment for your complaint according to the underlying conditions.
Things you can do to improve and prevent worsening of your disease are:
Get enough fluids by drinking about 2 liters of water per day
Avoid eating foods that irritate the stomach such as spicy or acidic foods
Eat regularly, avoid eating late
Consume fruits and vegetables to meet your fiber needs so that the digestive system runs smoothly
Compress the painful stomach with warm water
You can take over-the-counter pain medication such as paracetamol to relieve symptoms
That is the explanation from me. Hopefully helpful and useful :)
dr. Princess Claudya